MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV09F45/80
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that (b)(6) 2025, an 8f amplatzer torqvue 45/80 was utilized during a procedure.When advancing through the anatomy there was advancement difficulty and the blue tip became damaged.A replacemen t 9f amplatzer torqvue was attempted to be used as a replacement but also met resistance while advancing which damaged the blue tip.A non-abbott replacement device was used to complete the procedure.There were no patient consequences or clinically significant delay.
 
Additional Manufacturer Narrative
Na.
 
Additional Manufacturer Narrative
An event of difficult to advance through patient anatomy and material deformation (blue tip damaged) was reported.The reported difficult to advance through patient anatomy could not be replicated in a testing environment.The reported material deformation of the blue tip was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.All available information was investigated and based on available information, a cause for the reported difficult to advance through patient anatomy and material deformation (blue tip damaged) could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2025, an 8f amplatzer torqvue 45/80 was utilized during a procedure.When advancing through the anatomy there was advancement difficulty and the blue tip became damaged.A replacement 9f amplatzer torqvue was attempted to be used as a replacement but also met resistance while advancing which damaged the blue tip.A non-abbott replacement device was used to complete the procedure.There were no patient consequences or clinically significant delay.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21723462
Report Number2135147-2025-01642
Device Sequence Number15801345
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public(01)00811806010861(17)260630(10)9163466
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number9-ITV09F45/80
Device Catalogue Number9-ITV09F45/80
Device Lot Number9163466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown